JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTREME PRESERVERS OF FUZZY MATRIX PAIRS DERIVED FROM ZERO-TERM RANK INEQUALITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 3,  2011, pp.301-310
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.3.301
 Title & Authors
EXTREME PRESERVERS OF FUZZY MATRIX PAIRS DERIVED FROM ZERO-TERM RANK INEQUALITIES
Song, Seok-Zun; Park, Eun-A;
  PDF(new window)
 Abstract
In this paper, we construct the sets of fuzzy matrix pairs. These sets are naturally occurred at the extreme cases for the zero-term rank inequalities derived from the multiplication of fuzzy matrix pairs. We characterize the linear operators that preserve these extreme sets of fuzzy matrix pairs.
 Keywords
linear operator;zero-term rank;fuzzy matrix;rank inequality;
 Language
English
 Cited by
 References
1.
L. B. Beasley and A. E. Guterman, Rank inequalities over semirings, J. Korean Math. Soc. 42(2)(2005), 223-241. crossref(new window)

2.
L. B. Beasley, A. E. Guterman, and C. L. Neal, Linear preservers for Sylvester and Frobenius bounds on matrix rank, Rocky Mountains J. Math. 36(1)(2006), 67-75. crossref(new window)

3.
L. B. Beasley, A. E. Guterman, Y. B. Jun and S. Z. Song, Linear preservers of extremes of rank inequalities over semirings: Row and Column ranks, Linear Algebra Appl., 413(2006), 495-509. crossref(new window)

4.
L. B. Beasley, S. G. Lee, and S. Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear ALgebra Appl. 350 (2002), 263-272. crossref(new window)

5.
L. B. Beasley, S. G. Lee, S. Z. Song, Linear operators that preserve zero-term rank of Boolean matrices, J. Korean Math. Soc., 36 (1999), 1181-1190.

6.
P. Pierce and others, A Survey of Linear Preserver Problems, Linear and Multi-linear Algebra, 33 (1992), 1-119. crossref(new window)

7.
S. Z. Song, Topics on linear preserver problems - a brief introduction (Korean), Commun. Korean Math. Soc., 21 (2006), 595-612. crossref(new window)

8.
S. Z. Song, Linear operators that preserve column rank of fuzzy matrices, Fuzzy Sets and Systems, 62 (1994), 311-317. crossref(new window)